Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Robuste Methoden in der linearen Regressionsanalyse
Jönköping University, Jönköping International Business School, JIBS, Economics.ORCID iD: 0000-0001-5776-9396
2008 (English)In: Wirtschaftswissenschaftliches Studium (WiSt), ISSN 0340-3084, Vol. Oktober, no 10, 555-557 p.Article in journal (Other (popular science, discussion, etc.)) Published
Place, publisher, year, edition, pages
2008. Vol. Oktober, no 10, 555-557 p.
Identifiers
URN: urn:nbn:se:hj:diva-5942OAI: oai:DiVA.org:hj-5942DiVA: diva2:36762
Available from: 2008-09-03 Created: 2008-09-03 Last updated: 2016-08-09Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Stephan, Andreas
By organisation
JIBS, Economics

Search outside of DiVA

GoogleGoogle Scholar

Total: 286 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf